Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution
Version of Record online: 14 OCT 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 27, Issue 7, pages 1174–1188, November/December 2012
How to Cite
Benoit, D. F. and Van den Poel, D. (2012), Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution. J. Appl. Econ., 27: 1174–1188. doi: 10.1002/jae.1216
- Issue online: 27 NOV 2012
- Version of Record online: 14 OCT 2010
The JAE Data Archive directory is available athttp://qed.econ.queensu.ca/jae/datasets/benoit001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.